MedElevator Войти в исследования
← Поиск публикаций
Annales de biologie clinique · 2013

[Thrombotic microangiopathy mimicking a heparin-induced thrombocytopenia].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Huynh-Moynot Sophie, Eyrieux Sandrine, Moynot Jean-Clair, Commandeur Diane, Fourel Didier, Ould-Ahmed Mehdi, Drouillard Isabelle

Аннотация

We report a case of a 47 years old woman. In her case of medical history, there were vein thrombosis and an allergic to tinzaparin. The patient entered in critical care unit under medical supervision for a multivisceral infarction due to an arterial mesenteric, renal and splenic thrombosis. An heparinotherapy was introduced. A laparotomy was realized because of an occlusion. Small intestine necrozed was removed. 8 days after the introduction of the heparin, there was a thrombocytopenia. Considering the background and the initiale situation, an heparin-induced thrombocytopenia of type II (HTI) was suspected. Whereas the heparinotherapy was stopped, the thrombocytopenia maked worse. Biological tests infirmed HIT's diagnosis. A recurrent anemia in spite transfusions associated to a renal failure suggest a thrombotic microangiopathy which was secondary confirmed. The intensivist is sensibilized to evoke an heparin induced thrombocytopenia when there is a thrombocytopenia under heparin. However, he must not forget diagnosis of thrombocytopenia which required specific investigations and emergency treatment such as thrombotic microangiopathy.

Предметные рубрики MeSH